MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS/SIG REV/FEM SLVE TRL 46MM; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US LCS/SIG REV/FEM SLVE TRL 46MM; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 229453140
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the threads on bolt and sleeve are non functional.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary:examination of the returned device found the threads have stripped.Depuy synthes considers the investigation closed at this time.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS/SIG REV/FEM SLVE TRL 46MM
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8253124
Report Number1818910-2019-81102
Device Sequence Number19371601
Product Code LXH
UDI-Device Identifier10603295113768
UDI-Public10603295113768
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229453140
Device Lot NumberH0206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2019
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1